# SDR UALA2011021000700

- Difficulty date: February 9, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 43,518 hours, 5,540 cycles
- Engine: Pwa PW4090
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 8102003
- Part serial: 79
- Condition: Failed
- Location: Pos Lt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM AIR PRSOV LT TRIM AIR PRESSURE RELIEF SHUTOFF VALVE (PRSOV) FAILED.  STATUS  MSG01- NOT ACTIVE TAXI OUT MODE DEPENDENT;  TRIM AIR PRESSURE REGULATING AND SOV (LT) TORQUE MOTOR IS NOT IN COMMANDED POSITION. DB- CABIN TEMPERATURE CONTROLLER (L CHAN1) MSG-2124201 INACTV T/A MODE. INSTALLED CONTROLLER AND TESTED GOOD.
